# SDR DL72W970216

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545901
- Condition: Corrosion
- Location: Bs 681-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FUSELAGE LOWER SKIN BETWEEN AT 681 AND 720 JUST I/B OF STR 26R IN THE VICINITY OF AN EXISTING REPAIR.  THE EXISTING DOUBLER WAS REMOVED AND A SINGLE REPAIR COVERED BOTH AREAS.  THIS REPAIR IS APPROVED BY FAA/DER FORM 8110-3, DER DESIGNATIOIN SO-831.
